Results 1 to 5 of 5
Can't get off Vicodin and it's only 2 a day.
  1. #1
    cantbelievethis is offline New Member
    Join Date
    Nov 2011
    Posts
    3

    Default Can't get off Vicodin and it's only 2 a day.

    I am having such a hard time getting off vicodin ES. I have been on it for 9 months for severe neck pains, starting with one pil then increasing to two. At my highest I was taking 3 a day. For a while I was able to stop or take 1 a day. Now out of the blue my anxiety has increased and the Vicodin is not even cutting the pain. In the morning I am dizzy and nauseous until I take a pill. I cannot believe it got to this point. I have been so anxious ridden I even started smoking again after 10 years of quitting. I struggle to get through the day and count the hours until I can take my second pill. I feel tired all day long which is a struggle. I am a mother of two girls, have a great family with no addiction problems. I can't believe I got myself into this mess. I have always had anxiety my whole life and now it's 10 fold. Please need advice!!!!!!! I'm a mess. I see myself getting worse. I'm scared!
    Thank You

  2. #2
    Wwbiker832 is offline Junior Member
    Join Date
    Jul 2011
    Posts
    26

    Default

    even two aday everyday for extended amount of time will cause withdraws, best thing to do (well worked for me and numerous ppl on this site) would be to check out the thomas recipe and cold turkey quit. you havent been on them for more then a year so you should try to get out while your ahead. it will be tuff, anxiety is part of detoxing along with a few other things but after 4-5 days you will fell 1000 times better, try to stay postive and cold turkey it is my advise.

  3. #3
    cantbelievethis is offline New Member
    Join Date
    Nov 2011
    Posts
    3

    Default

    I'm so afraid to stop cold turkey because I get the spins so bad and my anxiety is out of control...I wish I could just take a week off and have someone watch my kids. I am doing this alone as noone knows I am having a hard time quitting just 2 pills....they will think i'm crazy, but I swear I have not been this depressed in a long time...I swear I can't believe I am so scared I can't do this because I hate the feeling. I also have a history of depression so this conpacts everything.
    Today I only took about 10mg's but I still needed it. I'm sorry I am venting, I just don't have anyone else.

  4. #4
    Wwbiker832 is offline Junior Member
    Join Date
    Jul 2011
    Posts
    26

    Default

    depression and anxiety will happen while detoxing but since your one such a low dose and you havent been on them for years i dont see it lasting but a few days then the cloud will lift and you will be better then you ever have been, you could maybe try a slow taper that has worked for some ppl but i never had luck with it just bc to me it seemed like yes my WD symptons were minimal but it slowed my detoxing time so i just preffered CT. mentally you have to be prepared tell your self the sicker i get from WD the more i am getting closer to being done. that helped also i was so disgusted with what a little pill was doing to me and my life that i used that as a way to help me mentally and told my self i will not be controlled by these pills. WD symptons for everyone is diffrent it depends on your amount taking daily and for how long, compared to me and alot of other ppl you arent in taken alot at all and you have not been on them long. if i would have to guess 5 days tops for you, 2-3 days will be ruff then you will start to come out of it and by the 5th day you should be fine. you will feel like a new person and it will totaly be worth being clean and not having to worry about pills. 5 days may seem long while WD is happening but once its done you will fell so good about yourself

  5. #5
    cantbelievethis is offline New Member
    Join Date
    Nov 2011
    Posts
    3

    Default

    I just want to thank you for your feedback. I know it sounds so silly being on only 2 pills but my history of depression and anxiety makes me a lot worse and I am glad to have someone give me encouragment.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22